Relief from the symptoms of itchy skin rash/hives (urticaria): allergy-related swelling; hives related swelling; itchy skin rash; itch caused by hives. Relief from the symptoms of hayfever allergy.
Dosage form: Tablet Quantity: 50 tablets Active ingredient: Fexofenadine hydrochloride 180mg
Adults and children over 12 years: Take ONE tablet once daily, if required. If symptoms persist, consult your doctor or pharmacist.
Not recommended for children under 12 years of age. Do not use if foil is tampered. If you are pregnant or breastfeeding, speak to your doctor or pharmacist before taking this medicine. If an overdose is taken or suspected, call Poison Information Centre in Australia at 13 11 26 for advice, or go to a hospital immediately.
Always read the label. Follow the directions for use. If symptoms persist, talk to your healthcare professional.